# SDR AALA20010086

- Difficulty date: January 16, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 8A AND 8B INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT CONNECTOR PINS AT SEAT 8A AND 8B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
